MathSciNet Relay Station
MathSciNet bibliographic data
MR1113121 58F15 (58F11 58F20)
Chernov, N. I. Topological entropy and periodic points of two-dimensional hyperbolic billiards. (Russian) Funktsional. Anal. i Prilozhen. 25 (1991), no. 1, 50--57; translation in Funct. Anal. Appl. 25 (1991), no. 1, 39–45
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement